MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CUTTING LOOP, BIPOLAR, 27/28 FR.

KARL STORZ SE & CO. KG CUTTING LOOP, BIPOLAR, 27/28 FR.
Model Number 27040GPB1-S
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Material Twisted/Bent (2981); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the petal was used it was not cutting or stopping the bleeding.The loop bent due to no cutting and pushing against the tissue there was no delayed in the case.No harm to patient.There was no glow at all on the cutting loop.Cross reference complaint id (b)(4).
 
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Correction has been made to section h6 medical device problem code (a).This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Per investigation by the manufacturing site: the investigation has clearly shown that the deformation of the items is not due to a production fault.The primary cause is related to transport conditions, where improper handling and insufficient protection during transit led to the damage.The device history records have been checked and found to be according to the specification, valid at the time of production.This event is filed under internal complaint id (b)(4).

Brand Name
CUTTING LOOP, BIPOLAR, 27/28 FR.
Common Device Name
CUTTING LOOP, BIPOLAR, 27/28 FR.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM  78532,
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM   78532,
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo 
MDR Report Key21944056
Report Number9610617-2025-00730
Device Sequence Number18281333
Product Code FAS
UDI-Device Identifier04048551393529
UDI-Public04048551393529
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27040GPB1-S
Device Catalogue Number27040GPB1-S
Device Lot Number37JD5355
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer05/07/2025
11/25/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date05/08/2025
12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
27040GPB1-S CUTTING LOOP, BIPOLAR, 27/28 FR.
Patient SexUnknown